MAUDE Adverse Event Report: FEMPRO CONSUMER PRODUCTS ULC SEVENTH GENERATION; MAXI PAD- REGULAR

FEMPRO CONSUMER PRODUCTS ULC SEVENTH GENERATION; MAXI PAD- REGULAR
Model Number 67245369
Health Effect - Clinical Code Rash (2033)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer used our regular maxi tampon.After use she noticed skin irritation only in areas where adhesive came in direct contact with skin after movement of the pad.Consumer discontinued using product and no medical treatment was sought.

Brand Name
SEVENTH GENERATION
Common Device Name
MAXI PAD- REGULAR
Manufacturer (Section D)
FEMPRO CONSUMER PRODUCTS ULC
1330 jean-berchmans0michaud
drummondville, quebec J2C2Z 5
CA  J2C2Z5
MDR Report Key12302228
Report Number1648563-2021-00004
Device Sequence Number3807685
Product Code HHD
UDI-Device Identifier00732913450008
UDI-Public732913450008
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
Report Date (Section F) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number67245369
Device Lot Number20 167 FP7 07:01:32
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer08/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA08/10/2021